# SDR HALA2018010400003

- Difficulty date: December 25, 2017
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 20,970 hours, 3,377 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 21-26
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A GOUGE AND DENT DAMAGE TO THE LEFT SKIN BETWEEN FRAMES 21 - 26, STRINGERS 28 - 29L.  INSPECTION REVEALED NO CRACKS.  BLENDED IAW ERA 564572-14.
